# SDR RAIA201508040001

- Difficulty date: August 4, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 34,971 hours, 19,959 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY FLOOD LIGHT NR 5 INOPERATIVE.  MAINTENANCE REPAIRED BROKEN GROUND WIRE, OPS CHECK GOOD.
